# SDR ASOA2013071008592

- Difficulty date: May 21, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,993 hours, 17,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK IN THE SILL IN THE FWD AVIOICS COMPARTMENT AT THE FRAME LT SIDE.  REPAIRED IAW EC/TC REO 670-53-11-509 AND GENERIC REO 670-53-11-509, REV AND REO 670-53-11-835.  REPAIR CLASSIFIED AS MAJOR.
